bibtype J - Journal Article
ARLID 0343175
utime 20240111140739.8
mtime 20100521235959.9
WOS 000278242800015
DOI 10.1016/j.jmaa.2010.04.005
title (primary) (eng) L-infinity-measure of non-exchangeability for bivariate extreme value and Archimax copulas
specification
page_count 6 s.
media_type www
serial
ARLID cav_un_epca*0257017
ISSN 0022-247X
title Journal of Mathematical Analysis and Applications
volume_id 180
volume 3 (2010)
page_num 610-165
publisher
name Elsevier
keyword copula
keyword extreme value copula
keyword tail dependence
author (primary)
ARLID cav_un_auth*0213278
name1 Durante
name2 F.
country IT
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
source_type pdf
url http://library.utia.cas.cz/separaty/2010/E/mesiar-l-infty-measure of non-exchangeability for bivariate extreme value and archimax copulas.pdf
cas_special
research CEZ:AV0Z10750506
abstract (eng) In the class of bivariate extreme value copulas, the maximal infty-degree of non-exchangeability is calculated and copulas attaining this extremal asymmetry are introduced. Similar considerations are done for extreme value copulas with a fixed upper tail dependence, and for Archimax copulas.
reportyear 2011
RIV BA
permalink http://hdl.handle.net/11104/0185709
mrcbT16-e MATHEMATICS|MATHEMATICSAPPLIED
mrcbT16-f 1.345
mrcbT16-g 0.22
mrcbT16-h 7.6
mrcbT16-i 0.06679
mrcbT16-j 0.718
mrcbT16-k 15826
mrcbT16-l 759
mrcbT16-s 1.419
mrcbT16-4 Q1
mrcbT16-B 63.612
mrcbT16-C 81.782
mrcbT16-D Q2
mrcbT16-E Q1
arlyear 2010
mrcbU34 000278242800015 WOS
mrcbU56 pdf
mrcbU63 cav_un_epca*0257017 Journal of Mathematical Analysis and Applications 0022-247X 1096-0813 Roč. 180 č. 3 2010 610 165 Elsevier